Stop Taking TB Drugs When Entering The Third Month Of Treatment?

Illustration of Stop Taking TB Drugs When Entering The Third Month Of Treatment?
Illustration: Stop Taking TB Drugs When Entering The Third Month Of Treatment? cdc.gov

about 1 and a half years ago I was diagnosed with lymphadinetic tuberculosis

1 Answer:

Hello Mput, thank you for the question for HealthReplies.com

Treatment for tuberculosis infection must be completed. Treatment for TB lymphadenitis generally takes at least 9 months or more. Therefore stopping treatment at 3 months is a very unwise decision. Stopping treatment before it's complete can cause the tuberculosis bacteria to not completely heal from your body, reactivate, and may develop resistance to the drugs you are taking.


Therefore, if at this time the lump in your neck has not disappeared, you should go back to your doctor for further examination and therapy. If it is suspected that the lump is glandular TB infection or TB lymphadenitis, then it is likely that the lump will be re-examined along with drug resistance testing.


In the future, when you get treatment again, you must complete your treatment completely according to the instructions from your doctor. Treatment of diseases provided by doctors always adjusts to research and recommendations according to your condition. Therefore, you should not reduce or increase the dose, take medication with your own medication, or stop treatment before your doctor allows it.


Here is an article that you can read about glandular TB disease

So much information from me, hopefully it will be enough to answer

: by

Related Question

Causes And Ways To Deal With Red Skin In Shoulder Injuries?

Causes And Ways To Deal With Red Skin In Shoulder Injuries?

(1 year ago)

Hi, my doctor injured my shoulder … but if it healed, my skin turned red … when pressed using a finger, it became a normal color, but if it was lifted from pressure, it...

Thread Appears In The Eyes After Seeing Bright Light?

Thread Appears In The Eyes After Seeing Bright Light?

(1 year ago)

At night … my eyes when I see like there is a thread but only a little … a few months lately … when I see a bright light … the flowers are multiplying like ...

The Cause Of Hard Bowel Movement Of Children Aged 10 And Bleeding?

The Cause Of Hard Bowel Movement Of Children Aged 10 And Bleeding?

(1 year ago)

Good afternoon doctor..I want to ask this .. r n My child is 10 months old … His chapter is good … every day, chap … but the crease is sometimes hard … it l...

Leave a Reply

Your email address will not be published. Required fields are marked *